# SDR 03FDEA00998

- Difficulty date: June 29, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53812906200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  658     53-10  0006643  25JUN03  BFM  CLOSE R  FABRICATE NEW FITTING PER EA NR 6-5310-70963 AND INSTALL AFTER FABRICATION.  29JUN03  01:33  BFM R  COMPLIED WITH FUSELAGE-MAINFRAME-MATERIAL SUB FOR FITTING P/N A538-12906-200 EA NR 6-5310-70963 AND FED-EX NON ROUTINE N00377_AT MAE CLOSED ON 06/29/2003.
